Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 87-94

Coincidence point theorems for multivalued mappings

1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics, Shaoguan University, Guangdong, Shaoguan 512005, China

Received 17 December 1990; Revised 2 March 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shih-Sen Chang and Young-Cheng Peng, “Coincidence point theorems for multivalued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 87-94, 1993.